# SDR DALA2024080607837

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,662 hours, 41,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 684 DOOR 4L WOULD NOT ARM. CORRECTIVE ACTION: CLEANED OUT PIRT BAR AREA. (5049716)
